Announcing our new The 2019 WNAS Board of Directors A special thank you to our Guest Speaker, Marvin Ryder, who spoke about the changes in our Nation and impacts on Agricultural Fairs; and in turn, how as a Agricultural society, we must adapt to thrive!
Saturday, Sept 8, 2018 - Second Day of Fair!
*Note: lengths of shows/events will vary on number of entrants
Event times are subject to change, please consult with the event organizer
For events requiring Registration, please register by rules published
Drop Ballots for Royal Winter Fair Package at The West Niagara Agricultural Society Booth in the Community Hall
ATM's Located at the Front Gate, Parking lot entrance and Beer tent
Livestock Building (open 9am - 9pm)
• Poultry display and show
• Kids Zone & Petting Zoo & Kids displays
• Niagara Antique Power Association Kiddie Train
Outdoor Horse Ring (behind Livestock building)
9:30 am English and Western Light Horse Show (3-4hr show)
Western show starting at 1:00pm after first chuckwagon race
12:00 pm, 3:00 pm & 5:00 pm Mini Chuckwagon races (races are between sets of Western Show)
Farm Equipment Display (on grounds behind building)
11:00 am 4-H Intercounty Dairy Show (5-6hr show)
5:00 pm Milking Demonstration
Community Hall & Centre Stage (Open 9am-9pm)
•Homecraft displays & Indoor vendors
*Drop your Ballots, Buy 50/50, Quilt Raffle, & Oktoberfest tickets at the West Niagara Agr. Society Booth*
10:00 am Dean's No Frills Baby Show and Diaper Derby (~ 1hr show)
11:00 am Hands On Exotics Show
12:00 am Cooking Demonstration with Chef Andrea Vinllnef from Lime and Lemon Media
12:30 pm Smithville Dance Academy
1:30 pm Hands On Exotics Show
2:00 pm Ruffins Pet and Stuffed Toy Pet Animal Show
3:00 pm Meet at the centre stage for the Visons for Creativity Challenge - will take you outside to fly your kit!
12:30 pm -3:30 pm Come Meet Characters Chase and Skye from Paw Patrol!
Community Hall (Outside)
• Jim Bucknall Steam Tractor Demonstration
4:00 pm - 6:00 pm Free Freshly Steamed Corn!
Tractor Pull & Derby Area
11:00 am Antique Tractor Pulls (4-5hr show) - Registration @ 10:00 am
11:00 am Heavy Equipment Skills Challenge (Skid Steer) - Registration @ 10:00 am
11:00 am Beer Tent opens
2:00 pm Heavy Equipment Skills Challenge (Excavator) - Registration @ 1:00 pm
3:00 pm Kids & Adults Pedal Tractor Pull - Advanced Registration required
4:00 pm SOTTPA Truck and Tractor Pulls - Registration starts @ 3:00 pm
5:00 pm Kids Bike Draw
* Click on highlighted events to go to the information on that event
ENJOY YOUR DAY AT THE FAIR! - COME BACK TOMORROW FOR ONE MORE GREAT DAY OF EXCITEMENT!